Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tensor products of $\sigma$-weakly closed nest algebra submodules


Author: Dong Zhe
Journal: Proc. Amer. Math. Soc. 133 (2005), 1629-1637
MSC (2000): Primary 47L75
Published electronically: December 21, 2004
MathSciNet review: 2120262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that for any unital $\sigma$-weakly closed algebra $\mathcal A$ which is $\sigma$-weakly generated by finite-rank operators in $\mathcal A$, every $\sigma$-weakly closed $\mathcal A$-submodule has $Property\; S_{\sigma}$. In the case of nest algebras, if $\mathcal L_{1},\cdots,\mathcal L_{n}$ are nests, we obtain the following $n$-fold tensor product formula:

\begin{displaymath}\mathcal U_{\phi_{1}}{\overline{\otimes}}\cdots{\overline{\ot... ...{\phi_{n}}= \mathcal U_{\phi_{1}\otimes\cdots \otimes\phi_{n}},\end{displaymath}

where each $\mathcal U_{\phi_{i}}$ is the $\sigma$-weakly closed Alg $\mathcal L_{i}$-submodule determined by an order homomorphism $\phi_{i}$ from $\mathcal L_{i}$ into itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L75

Retrieve articles in all journals with MSC (2000): 47L75


Additional Information

Dong Zhe
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou, 310027, People’s Republic of China
Email: dongzhe@zju.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07838-4
PII: S 0002-9939(04)07838-4
Keywords: $Property\; S_{\sigma}$, tensor product, slice map
Received by editor(s): December 17, 2002
Published electronically: December 21, 2004
Additional Notes: This project was partially supported by the National Natural Science Foundation of China (No. 10401030) and the Zhejiang Nature Science Foundation (No. M103044)
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.